Muckenhoupt weights and maximal Lp-regularity

Robert Haller*, Horst Heck, Matthias Georg Hieber

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


The property of maximal Lp-regularity is investigated by means of weighted estimates, in particular, with respect to Muckenhoupt weights. This allows to treat the case of elliptic differential operators with continuous top order coefficients.

Original languageEnglish
Pages (from-to)422-430
Number of pages9
JournalArchiv der Mathematik
Issue number4
Publication statusPublished - 2003 Oct
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Muckenhoupt weights and maximal Lp-regularity'. Together they form a unique fingerprint.

Cite this